# SDR SWIA201334729

- Difficulty date: September 11, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 40,896 hours, 53,067 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB HEARD A LOUD POPPING SOUND FROM THE LT SIDE OF THE AIRCRAFT FOLLOWED BY A LT BLEED OVERHEAT CAUTION MESSAGE.  FLT#5446 REPLACED WING ROOT ENGINE BLEED AIR DUCT IAW AMM.
